In recent years, applications of Bessel differential equations have been commonly used in univalent functions theory. The main object of the present paper is to give some characteristic properties for some subclasses of uniformly starlike and convex functions which are defined here by means of the normalized form of the generalized Bessel function to be univalent in the open unit disc. Furthermore, we also establish some results of these subclasses related to a particular integral operator. Some corresponding consequences of our main results are also considered.
Analytic functions, Bessel function, starlike functions, convex functions
NAEEM, MUHAMMAD; HUSSAIN, SAQIB; SAKAR, FETHİYE MÜGE; MAHMOOD, TAHIR; and RASHEED, AKHTER
"Subclasses of uniformly convex and starlike functions associated withBessel functions,"
Turkish Journal of Mathematics: Vol. 43:
5, Article 30.
Available at: https://journals.tubitak.gov.tr/math/vol43/iss5/30